I've been on zanaflex,4mg q 5/6 hrs, for about a month and I've been out for a couple wks now. Can they cause withdrawals & if so, what r the symptoms? Any advice is appreciated...
Thanks for posting that question. I am also cutting the zanaflex from my medications. On day 2 and feel very strange? Deep sense of loss and shame? WTHeck is going on here. I had a shame attack? I have no idea what I am feeling shame about? Perhaps a consequence of abrupt withdrawal of tizanidine. Is that even possible? I'm 65. On Disability and this is just not a feeling I feel on any level. Not in memory. It was not around an event. Just a free floating sense of shame? Is that anxiety, perhaps and I am misreading it. It is quite intense at times. Any response is appreciated. Sue642
- Zanaflex Information for Consumers
- Zanaflex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zanaflex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Aug 2011 • 1 answer
Updated 29 Jul 2014 • 4 answers
Updated 25 Mar 2018 • 9 answers
Updated 29 Dec 2015 • 1 answer
Updated 11 Jan 2018 • 1 answer